# SDR AALA202305228036

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A320*
- Aircraft serial: 3633
- Aircraft time: 46,616 hours, 18,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED AFTER ALL CABIN DOORS WERE CLOSED, FLIGHT ATTENDANT PANEL SHOWED CHECK DOOR PRESSURE CAUTION FOR 4R DOOR. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00.
